# SDR AALA20021586

- Difficulty date: October 23, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N597AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53287
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 1 SEAT TRACK CORRODED AT STATION 1208, 1235, AND 1259, STATION 1235 CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED ENTIRE SECTION OF NR 1 SEAT TRACK WITH NEW TRACK FROM STATION 1168 TO STATION 1309 PER SRM 51-01.  (M)
